Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


interactions of new treatement
Oct 27, 2001

I've just started (1st day) for my first time one treatment composed of epivir,viramune and zerit. In order to adhere as well as possible to this treatment I would like to know if there is any potential dangerous interaction between these components and: Sunbathe,uva rays,alcohol,drugs (cocaine,ecstasy),anabolyc substances (like winstrol). Thanks in advance for your extremely helpful advice. ANTONIO

Response from Dr. Henry

Not in general. Excessive alcohol use can increase the risk for liver or pancreas damage. Excessive use of alcohol, cocaine, and ecstasy can decrease the ability of patients to properly take their HIV meds. If you miss doses of your regimen (i.e. miss more than 1 dose/week) the chances are high that you will fail the regimen and the virus will become resistance to some of your medications. Thus, optimzing adherence is crucial to success. KH



Previous
Transfusion??
Next
PLEASE HELP ON CLINICAL TRIAL!!!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement